Starting Repronex & Follistim

iVillage Member
Registered: 05-28-2004
Starting Repronex & Follistim
5
Wed, 07-07-2004 - 5:35pm
Hello Ladies,

I am starting Repronex and Follistim (stims-I think?) on Friday. Not only have I forgotten how to mix the meds, but I am nervous about the side effects. I have had such a breeze with the Lupron (minor headaches), that I'm worried about what's to come. Any advise or imput out there? I am going in for my first U/S & bloodwork tomorrow, so maybe the nurse can give me a quick refresher course? I just don't want to mess anything up!

Any imput would be much appreciated!!!

Sunny
iVillage Member
Registered: 03-27-2003
Wed, 07-07-2004 - 5:40pm
Definately get a refresher course!! That is what they are there for and after all of this work, it is not worth making a small mistake!! Just ask :)

As for side effects. Other than a sore bum for the IM injections, I found all of the injections to be a piece of cake. Especially when compared to the obscene craziness that is clomid! I know everyone is different but I just wanted to try to ease your mind!!

GOOD LUCK!!!!!

Tiff

iVillage Member
Registered: 02-26-2004
Wed, 07-07-2004 - 5:59pm

Sunny -


I've only done gonal-f, so I'm no help in mixing meds.

iVillage Member
Registered: 05-25-2004
Wed, 07-07-2004 - 6:55pm
I used follistim and repronex (sub-Q). I didn't have any side effects, except for sore boobs. (blushing) I had the follistim pen (175units-easy) as far as mixing the repronex, I think everyone is different, so definitely call the nurse. They'll refresh you! Good Luck!

Jenn

iVillage Member
Registered: 11-06-2003
Wed, 07-07-2004 - 11:05pm
Hi Sunny,

I also did a cycle with repronex and follistim, but I used the follistim pen. Are you? If you are,then it means two injections, BUT no mixing! I would ask about the possibility of using the pen. I found (with a previous cycle) that the mixing was the time consuming and anxiety provovking part, not the sub-q injections. Just a thought...

Good luck with your cycle!

Karen

7w3d w/#2

iVillage Member
Registered: 05-28-2004
Thu, 07-08-2004 - 3:01pm
Hi Karen,

Thanks for your response. I do have to mix my meds. I'm not looking for to it, but I guess I have to do, what I have to do. I have heard good things about this new pen, but I think my pharmacy must be trying to get rid of what they currently have before switching.

Thanks,

Sunny